Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Am I bleeding because of i-pill ?

Thankyou so much for your answer...this is the first time happened iam married and not looking for a baby now.The bleeding started yesterday and it is still continouing like periods,I am confused whether it is my periods but my regular date is on 2nd of every month almsot 10days left...I thought of waiting for two more days, Just two pads per day is fine for me now, not an excessive bleeding but a light abdominal pain is there...I had Ipill within 14 hrs of intercourse..Once again I am thankful for the reply
Asked On : Sun, 22 May 2011
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
After ipill consumption,there will be withdrawal bleeding.This will be like your usualy periods.You cycles will be irregular so your dates may change.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor